# SDR USAA2011082900026

- Difficulty date: July 25, 2011
- Submitted: August 30, 2011
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 60,908 hours, 40,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6552878U97
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON Z-ANGLE BETWEEN B887 TO BS1016, S17L.  REPLACED Z-ANGLE BETWEEN BS 887 TO BS 1016, S17L IAW B737 SRM 51-40-02, 51-40-02, 51-40-03, 51-40-04 & 51-40-05.
